# SDR 95FDEA01499

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIPS AT STA 950C, STR 6 AND 7R.  REMOVED CRACKED STR CLIPS AT BS 950C, STR 6 AND 7R.  BACK DRILLED NEW STR CLIPS AND INSTALLED WET WITH FAYING SURFACE SEALANT IAW FEDEX SRM 51-30-2, 51-10-1 AND FEDEX MM 51-30-0.
